Research

On probabilistic rationalizability


Reference:

Nandeibam, S., 2009. On probabilistic rationalizability. Social Choice and Welfare, 32 (3), pp. 425-437.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00355-008-0332-x

Abstract

This paper examines the problem of rationalizability of a choice system without imposing restrictions on the universal set of alternatives and the family of feasible sets. A choice system is the probabilistic counterpart of a choice function which is basic to much of the theory of individual choice behaviour in economics. We provide a necessary and sufficient condition for a choice system to be induced by a probability measure on a set of utility functions.

Details

Item Type Articles
CreatorsNandeibam, S.
DOI10.1007/s00355-008-0332-x
DepartmentsFaculty of Humanities & Social Sciences > Social & Policy Sciences
Faculty of Humanities & Social Sciences > Economics
RefereedYes
StatusPublished
ID Code12707

Export

Actions (login required)

View Item